Home > Research > Researchers > Professor G. Dales > Publications

Professor G. Dales

Professor of Pure Mathematics

  1. 2020
  2. Forthcoming

    Factorization in commutative Banach algebras

    Dales, G., Feinstein, J. F. & Pham, H., 10/08/2020, (Accepted/In press) In : Studia Mathematica. 46 p.

    Research output: Contribution to journalJournal article

  3. Forthcoming

    Pointwise approximate identities in Banach function algebras

    Dales, G. & Ulger, A., 10/08/2020, (Accepted/In press) In : Dissertationes Mathematicae (Rozprawy Matematyczne). 74 p.

    Research output: Contribution to journalJournal article

  4. Published

    Maximal left ideals in Banach algebras

    Cabrera Garcia, M., Dales, H. G. & Rodríguez-Palacios, A., 29/02/2020, In : Bulletin of the London Mathematical Society. 52, 1, p. 1-15 15 p.

    Research output: Contribution to journalJournal article

  5. 2019
  6. Published

    Lattice homomorphisms in harmonic analysis

    Dales, H. G. & de Jeu, M., 10/08/2019, Positivity and Noncommutative Analysis: Festschrift in Honour of Ben de Pagter on the Occasion of his 65th Birthday. Buskes, G., de Jeu, M., Dodds, P., Schep, A., Sukochev, F., van Neerven, J. & Wickstead, A. (eds.). Springer Birkhäuser, p. 79-129 51 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter (peer-reviewed)

  7. Published

    Hyper-Stonean envelopes of compact spaces

    Dales, H. G. & Plebanek, G., 2019, In : Studia Mathematica. 246, p. 31-46 16 p.

    Research output: Contribution to journalJournal article

  8. 2017
  9. Published

    Multi-norms and Banach lattices

    Dales, H. G., Laustsen, N. J., Oikhberg, T. & Troitsky, V. G., 07/2017, In : Dissertationes Mathematicae (Rozprawy Matematyczne). 524, p. 1-115 115 p.

    Research output: Contribution to journalJournal article

  10. Published

    Norming infinitesimals of large fields

    Dales, H. G., 05/2017, Contemporary Mathematics. Caicado, A., Cummings, J., Koellner, P. & Larson, P. B. (eds.). American Mathematical Society, 28 p. (Contemporary Mathematics; vol. 690).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  11. Published

    Banach spaces of continuous functions as dual spaces

    Dales, H. G., Dashiell, F. K., Lau, A. T-M. & Strauss, D., 11/01/2017, Springer. 274 p. (CMS Books in Mathematics)

    Research output: Book/Report/ProceedingsBook

  12. 2016
  13. Published

    Comments on two papers of N. J. Kalton involving Hermitian decompositions

    Dales, G., 2016, Nigel J. Kalton selecta. Gesztesy, F., Godefroy, G., Grafakos, L. & Verbitsky, I. (eds.). Birkhäuser Verlag, Vol. 2. p. 298-303 6 p. (Contemporary Mathematicians).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  14. 2015
  15. Published

    Approximate identities in Banach function algebras

    Dales, H. G. & Ulger, A., 2015, In : Studia Mathematica. 226, 2, p. 155-187 33 p.

    Research output: Contribution to journalJournal article

  16. 2014
  17. Published

    A few words about "open access"

    Dales, H. G. & Allouche, J-P., 03/2014, In : European Mathematical Society Newsletter. 91, p. 39-40 2 p.

    Research output: Contribution to journalJournal article

  18. Published

    Equivalence of multi-norms

    Dales, H. G., Daws, M., Pham, H. L. & Ramsden, P., 01/2014, In : Dissertationes Mathematicae (Rozprawy Matematyczne). 498, 53 p.

    Research output: Contribution to journalJournal article

  19. Published

    Multi-norms

    Dales, H. G., 2014, In : Acta et Commentationes Universitatis Tartuensis de Mathematica. 18, 1, p. 159-184 25 p.

    Research output: Contribution to journalJournal article

  20. 2013
  21. Published

    Obituary: William George Bade 1924–2012

    Dales, H. G., 08/2013, In : Bulletin of the London Mathematical Society. 45, 4, p. 875-888 14 p.

    Research output: Contribution to journalJournal article

  22. Published

    Radicals of some semigroup algebras

    Dales, H. G., Strauss, D. E., Zelenyuk, Y. & Zelenyuk, Y., 08/2013, In : Semigroup Forum. 87, 1, p. 80-96 17 p.

    Research output: Contribution to journalJournal article

  23. Published

    Maximal left ideals of the Banach algebra of bounded operators on a Banach space

    Dales, H. G., Kania, T., Kochanek, T., Koszmider, P. & Laustsen, N., 2013, In : Studia Mathematica. 218, 3, p. 245-286 42 p.

    Research output: Contribution to journalJournal article

  24. 2012
  25. Published

    Graham Robert Allan, 1936–2007

    Dales, H. G., 08/2012, In : Bulletin of the London Mathematical Society. 44, 4, p. 849-860 12 p.

    Research output: Contribution to journalJournal article

  26. Published

    Generators of maximal left ideals in Banach algebras

    Dales, H. G. & Zelazko, W., 2012, In : Studia Mathematica. 212, 2, p. 173-193 21 p.

    Research output: Contribution to journalJournal article

  27. Published

    Multi-normed spaces

    Dales, H. G. & Polyakov, M. E., 2012, In : Dissertationes Mathematicae (Rozprawy Matematyczne). 488, p. 1-165 165 p.

    Research output: Contribution to journalJournal article

  28. Published

    Multi-norms and injectivity of L^p(G)

    Dales, H. G., Daws, M., Pham, H. L. & Ramsden, P., 2012, In : Journal of the London Mathematical Society. 86, 3, p. 779-809 31 p.

    Research output: Contribution to journalJournal article

  29. Published

    Second duals of measure algebras

    Dales, H. G., Lau, AT-M. & Strauss, D., 2012, In : Dissertationes Mathematicae (Rozprawy Matematyczne). 481, p. 1-121 121 p.

    Research output: Contribution to journalJournal article

  30. 2010
  31. Published

    Normed algebras of differentiable functions on compact plane sets

    Dales, H. G. & Feinstein, J. F., 1/02/2010, In : Indian Journal of Pure and Applied Mathematics. 41, 1, p. 153-187 35 p.

    Research output: Contribution to journalJournal article

  32. Published

    Approximate amenability of semigroup algebras and Segal algebras

    Dales, H. G. & Loy, R. J., 2010, In : Dissertationes Mathematicae (Rozprawy Matematyczne). 474, 58 p.

    Research output: Contribution to journalJournal article

  33. Published

    Banach algebras on semigroups and on their compactifications

    Dales, H. G., Lau, AT-M. & Strauss, D., 2010, In : Memoirs of the American Mathematical Society. 205, p. 1-165 165 p.

    Research output: Contribution to journalJournal article

  34. Published

    Fréchet algebras of power series

    Dales, H. G., Patel, S. R. & Read, C. J., 2010, Banach Algebras 2009. Loy, R. J., Runde, V. & Sołtysiak, A. (eds.). Warsaw: Polish Academy of Sciences, p. 123-158 38 p. (Banach Center Publications; vol. 91).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  35. 2009
  36. Published

    Weighted convolution algebras on subsemigroups of the real line

    Dales, H. G. & Dedania, H. V., 2009, In : Dissertationes Mathematicae (Rozprawy Matematyczne). 459, 60 p.

    Research output: Contribution to journalJournal article

  37. 2008
  38. Published

    Banach function algebras with dense invertible group

    Dales, H. G. & Feinstein, J. F., 2008, In : Proceedings of the American Mathematical Society. 136, 4, p. 1295-1304 10 p.

    Research output: Contribution to journalJournal article

  39. 2007
  40. Published

    Stability of mappings on multi-normed spaces

    Dales, H. G. & Moslehian, M. S., 05/2007, In : Glasgow Mathematical Journal. 49, 2, p. 321-332 12 p.

    Research output: Contribution to journalJournal article

  41. 2006
  42. Published

    Approximate amenability for Banach sequence algebras

    Dales, H. G., Loy, R. J. & Zhang, Y., 2006, In : Studia Mathematica. 177, 1, p. 81-96 16 p.

    Research output: Contribution to journalJournal article

  43. 2005
  44. Published

    The second duals of Beurling algebras

    Dales, H. G. & Lau, A. T-M., 2005, Providence, RI: American Mathematical Society. 191 p. (Memoirs of the American Mathematical Society; vol. 177, no. 836)

    Research output: Book/Report/ProceedingsBook

  45. 2004
  46. Published

    Derivations from Banach function algebras

    Dales, H. G. & White, K. A. L., 12/2004, In : The Quarterly Journal of Mathematics. 55, 4, p. 451-461 11 p.

    Research output: Contribution to journalJournal article

  47. Published

    Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras, vol. II, $*$-Algebras (Cambridge University Press, 2001), 834 pp., 0 521 36638 0 (hardback) £90.00

    Dales, H. G., 10/2004, In : Proceedings of the Edinburgh Mathematical Society. 47, 3, p. 756-761 6 p.

    Research output: Contribution to journalBook/Film/Article review

  48. Published

    Homological properties of modules over group algebras

    Dales, H. G. & Polyakov, M. E., 09/2004, In : Proceedings of the London Mathematical Society. 89, 2, p. 390-426 37 p.

    Research output: Contribution to journalJournal article

  49. 2003
  50. Published

    Banach algebras

    Dales, H. G., 12/2003, Introduction to Banach algebras, operators, and harmonic analysis. Dales, H. G., Aiena, P., Eschmeier, J., Laursen, K. & Willis, G. A. (eds.). Cambridge: Cambridge University Press, p. 1-72 72 p. (London Mathematical Society Student Texts; vol. 57).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  51. Published

    A properly infinite Banach *-algebra with a non-zero, bounded trace

    Dales, H. G., Laustsen, N. J. & Read, C. J., 1/04/2003, In : Studia Mathematica. 155, 2, p. 107-129 23 p.

    Research output: Contribution to journalJournal article

  52. 2002
  53. Published

    The amenability of measure algebras

    Dales, H. G., Ghahramani, F. & Helemskii, A. Y., 08/2002, In : Journal of the London Mathematical Society. 66, 1, p. 213-226 14 p.

    Research output: Contribution to journalJournal article

  54. 2001
  55. Published

    The second transpose of a derivation

    Dales, H. G., Rodríguez-Palacios, A. & Velasco, M. V., 12/2001, In : Journal of the London Mathematical Society. 64, 3, p. 707-721 15 p.

    Research output: Contribution to journalJournal article

  56. Published

    Continuity of derivations, intertwining maps, and cocycles from Banach algebras

    Dales, H. G. & Villena, A. R., 02/2001, In : Journal of the London Mathematical Society. 63, 1, p. 215-225 11 p.

    Research output: Contribution to journalJournal article

  57. Published

    Derivations from Banach algebras

    Dales, H. G., 2001, Recent progress in functional analysis : proceedings of the International Functional Analysis Meeting on the Occasion of the 70th Birthday of Professor Manuel Valdivia, Valencia, Spain, July 3-7, 2000 . Bierstedt, K-D., Bonet, J., Maestre, M. & Schmets, J. (eds.). Amsterdam: Elsevier, p. 75-94 20 p. (North-Holland Mathematics Studies; vol. 189).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paper

  58. 2000
  59. Published

    Banach algebras and automatic continuity

    Dales, H. G., 2000, Oxford: Clarendon Press. 907 p. (London Mathematical Society Monographs; vol. 24)

    Research output: Book/Report/ProceedingsBook

  60. Published

    Weak amenability of Segal algebras

    Dales, H. G. & Pandey, S. S., 2000, In : Proceedings of the American Mathematical Society. 128, 5, p. 1419-1425 7 p.

    Research output: Contribution to journalJournal article

  61. 1999
  62. Published

    Algebraic and strong splittings of extensions of Banach algebras

    Bade, W. G., Dales, H. G. & Lykova, Z., 1999, Providence, RI: American Mathematical Society. 113 p. (Memoirs of the American Mathematical Society; vol. 136, no. 656)

    Research output: Book/Report/ProceedingsBook

  63. 1998
  64. Published

    A history of conferences on Banach algebras

    Dales, H. G., 1998, Banach algebras '97 : proceedings of the 13th International Conference on Banach Algebras held at the Heinrich Fabri Institute of the University of Tübingen in Blaubeuren, July 20-August 3, 1997 . Albrecht, E. & Mathieu, M. (eds.). Berlin: Walter De Gruyter, p. 3-23 21 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paper

  65. Published

    Derivations into iterated duals of Banach algebras

    Dales, H. G., Ghahramani, F. & Gronbaek, N., 1998, In : Studia Mathematica. 128, 1, p. 19-54 36 p.

    Research output: Contribution to journalJournal article

  66. Published

    Questions on automatic continuity

    Dales, H. G., 1998, Banach algebras '97: proceedings of the 13th International Conference on Banach Algebras held at the Heinrich Fabri Institute of the University of Tübingen in Blaubeuren, July 20-August 3, 1997. Albrecht, E. & Mathieu, M. (eds.). Berlin: Walter De Gruyter, p. 509-525 17 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paper

  67. Published

    Second-order cohomology groups of some semigroup algebras

    Dales, H. G. & Duncan, J., 1998, Banach algebras '97: proceedings of the 13th International Conference on Banach Algebras held at the Heinrich Fabri Institute of the University of Tübingen in Blaubeuren, July 20-August 3, 1997. Albrecht, E. & Mathieu, M. (eds.). Berlin: Walter De Gruyter, p. 205-222 18 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paper

  68. Published

    The mathematician as a formalist

    Dales, H. G., 1998, Truth in mathematics. Dales, H. G. & Oliveri, G. (eds.). Oxford: Clarendon Press, p. 181-200 20 p. (Oxford Science Publications).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  69. Published

    Truth and the foundations of mathematics

    Dales, H. G. & Oliveri, G., 1998, Truth in mathematics. Dales, H. G. & Oliveri, G. (eds.). Oxford: Clarendon Press, p. 1-40 40 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  70. Published

    Truth in mathematics

    Dales, H. G. (ed.) & Oliveri, G. (ed.), 1998, Oxford: Clarendon Press. 376 p. (Oxford Science Publications)

    Research output: Book/Report/ProceedingsBook

  71. 1997
  72. Published

    Discontinuous homomorphisms from non-commutative Banach algebras

    Dales, H. G. & Runde, V., 07/1997, In : Bulletin of the London Mathematical Society. 29, 4, p. 475-479 5 p.

    Research output: Contribution to journalJournal article

Previous 1 2 Next

Back to top